# SDR SWAA2019080235532

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541043
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR INTERCOSTAL CRACKED BETWEEN BS. 277 TO BS. 294, BL 0, UPPER FLANGE AT BOTH FLOOR BOARD HOLES. / R&R INTERCOSTAL IAW SRM AND DWG.
